# SDR MALA000478

- Difficulty date: July 17, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR SUPPORT UPPER FLANGE LBL 10 BETWEEN STA 258.0 AND STA 236.5 IS CORRODED.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-30.  INSTALLED REPAIR DOUBLER L-ANGLE IAW 5B340-53-038 & SRM 51-40-21.
